Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help with benzo questions blueboy

Posted by nikkizeta on September 7, 2007, at 17:17:33

In reply to Re: Please help with benzo questions, posted by blueboy on September 7, 2007, at 13:46:08

> That's kind of odd. Usually you'd expect withdrawal from a benzo to cause the opposite, i.e. jitters.
>
Actually now that I think about it, I had little episodes of shakiness/slight hand tremors, along with the grogginess. I'd dismissed it as sugar low at the time.

> You can certainly -- well, you will certainly -- get habituated to any benzo if you take it every day, even in small amounts. But habituation to a small amount means correspondingly small withdrawal symptoms.

That makes sense, it seemed my symptoms were 'small' because I had only been on it (0.5 mg Xanax XR)for 2 months


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nikkizeta thread:781332
URL: http://www.dr-bob.org/babble/20070831/msgs/781447.html